# SDR TWAA0018905

- Difficulty date: December 3, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 73,549 hours, 16,675 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LT WING NUMBER 3 L.E. SLAT REPAIR, INBD EDGE WAS NOT ADHEARING TO SKIN.  REMOVED OLD REPAIR AND INSTALLED NEW 6 IN BY 6 IN METAL TO METAL REPAIR PER SRM 51-70-00.
